# SDR SWAA064140

- Difficulty date: October 27, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 69,450 hours, 66,046 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6573730
- Condition: Cut
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND CUT DAMAGE ON LT WING SPOILER AT OUTBOARD T/E.  REPAIRED SPOILER PER SRM.
